MathSciNet Relay Station
MathSciNet bibliographic data
MR1741809 60J55 (60J60)
Hu, Yueyun; Warren, Jon Ray-Knight theorems related to a stochastic flow. Stochastic Process. Appl. 86 (2000), no. 2, 287–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement